DOI QR코드

DOI QR Code

ON THE COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF DEPENDENT RANDOM VARIABLES UNDER CONDITION OF WEIGHTED INTEGRABILITY

  • Baek, Jong-Il ;
  • Ko, Mi-Hwa ;
  • Kim, Tae-Sung
  • Published : 2008.07.31

Abstract

Under the condition of h-integrability and appropriate conditions on the array of weights, we establish complete convergence and strong law of large numbers for weighted sums of an array of dependent random variables.

Keywords

complete convergence;strong law of large numbers;h-integrability;asymptotically almost negative associated;negatively quadrant dependent${\varphi}$-mixing

References

  1. T. K. Chandra, Uniform integrability in the Cesaro sense and the weak law of large numbers, Sankhya Ser. A 51 (1989), no. 3, 309-317
  2. T. K. Chandra and S. Ghosal, Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables, Acta Math. Hungar. 71 (1996), no. 4, 327-336 https://doi.org/10.1007/BF00114421
  3. K. Joag-Dev and F. Proschan, Negative association of random variables, with applications, Ann. Statist. 11 (1983), no. 1, 286-295 https://doi.org/10.1214/aos/1176346079
  4. T. S. Kim, M. H. Ko, and I. H. Lee, On the strong law for asymptotically almost negatively associated random variables, Rocky Mountain J. Math. 34 (2004), no. 3, 979-989 https://doi.org/10.1216/rmjm/1181069838
  5. D. Landers and L. Rogge, Laws of large numbers for pairwise independent uniformly integrable random variables, Math. Nachr. 130 (1987), 189-192 https://doi.org/10.1002/mana.19871300117
  6. E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153 https://doi.org/10.1214/aoms/1177699260
  7. P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett. 15 (1992), no. 3, 209-213 https://doi.org/10.1016/0167-7152(92)90191-7
  8. M. Ordonez Cabrera, Convergence of weighted sums of random variables and uniform integrability concerning the weights, Collect. Math. 45 (1994), no. 2, 121-132
  9. M. Ordonez Cabrera and A. I. Volodin, Mean convergence theorems and weak laws of large numbers for weighted sums of random variables under a condition of weighted integrability, J. Math. Anal. Appl. 305 (2005), no. 2, 644-658 https://doi.org/10.1016/j.jmaa.2004.12.025
  10. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968

Cited by

  1. Some Limit Theorems for Arrays of Rowwise Pairwise Negatively Quadratic Dependent Random Variables vol.59, pp.2, 2015, https://doi.org/10.1137/S0040585X97T987144
  2. Some limit theorems for arrays of rowwise pairwise NQD random variables vol.59, pp.2, 2014, https://doi.org/10.4213/tvp4573
  3. On convergence for sequences of pairwise negatively quadrant dependent random variables vol.59, pp.4, 2014, https://doi.org/10.1007/s10492-014-0067-1
  4. Complete moment convergence of weighted sums for arrays of negatively dependent random variables and its applications vol.45, pp.11, 2016, https://doi.org/10.1080/03610926.2014.901365